Vol. 85, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Homotopy theory of rigid profinite spaces. I

David Lee Rector

Vol. 85 (1979), No. 2, 413–445
Abstract

This paper is the first part of a study of profinite completion and profinite spaces from a functorial point of view. The study aims at understanding mapping spaces, classifying spaces, and other notions involving higher homotopies in the setting of profinite spaces.

Mathematical Subject Classification 2000
Primary: 55P15
Secondary: 14F20, 55P60
Milestones
Received: 27 November 1978
Published: 1 December 1979
Authors
David Lee Rector